# SDR DALA2015110506881

- Difficulty date: November 3, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO LT FRAME UPPER FLANGE AT BS 740 ABOVE STR 23L.  PERFORMED REPAIR TO FRAME AT BS 740 AND STR 23L.  REF SRM 53-00-07, FIG 201, REPAIR 5.  TRIMOUT OF DENT MEASURE 1.64" X 0.94" X 0.5"R.  REPAIR IS PERMANENT CAT "B" WITH THRESHOLD INSPECTION TO START AT OR BEFORE 50000 F/C & REPEAT INSPECTION EVERY 12000 F/C THEREAFTER USING HFEC & DETAILED INSPECTION . ACFT IS CURRENTLY AT 17053, F/C REF SRM 53-00-07, FIG 201, REPAIR 5, TABLE II, PAGE 210.
